# SDR 2006FA0000650

- Difficulty date: June 20, 2006
- Submitted: July 6, 2006
- Operation: General aviation
- Aircraft: N731TA
- Make and model: Beech 400A
- Aircraft serial: RK273
- Engine: Pwa JT15D5
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: CI108
- Part serial: 1091343
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PILOT REPORT OF LOSS OF NR 1 AND NR 2 VHF COMMUNICATION RADIOS WHEN FLYING IN PRECIPITATION.  IAW P-STATIC TESTING FOUND POOR NR 1 AND NR 2 VHF ANTENNAS BONDS TO FUSELAGE.  CLEANED, REBONDED AND REINSTALLED ANTENNAS.  ALSO INSTALLED LT FUEL VENT LINE BONDING JUMPER.  P-STATIC TESTS AND OPERATIONAL TESTS SATISFACTORY AFTER REPAIRS.  SUGGEST VHF ANTENNAS BE REMOVED AND CLOSELY INSPECTED AT SCHEDULED INTERVALS, SUCH AS AN INITIAL 5000 HR OR 10 YEAR INSPECTION, FOLLOWED BY RECURRING 1200 HR OR 2 YEAR INTERVALS (IN CONUNCTION WITH C-CHECK INSPECTIONS).
